The Electronic Journal of Combinatorics (E-JC) is a fully-refereed electronic journal with very high standards, publishing papers of substantial content and interest in all branches of discrete mathematics, including combinatorics, graph theory, and algorithms for combinatorial problems.

The journal is completely free for both authors and readers. Authors retain the copyright of their papers and are strongly encouraged to release their articles under a Creative Commons license. All papers have DOIs, are reviewed on MathSciNet and ZBMath, and are indexed by Web of Science.

E-JC was founded in 1994 by Herbert S. Wilf and Neil Calkin, making it one of the oldest electronic journals. E-JC is a founding member of the Free Journal Network.

ISSN: 1077-8926

Current Issue:  Volume 27, Issue 1 (2020)

View All Issues